# SDR ASAA2015021010866

- Difficulty date: February 10, 2015
- Submitted: March 9, 2015
- Operation: Air carrier
- Aircraft: N612AS
- Make and model: Boeing 737790
- Aircraft serial: 30162
- Aircraft time: 51,994 hours, 23,752 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: 182A4001
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FOUND ON LWR SKIN OF RT HORIZONTAL STABILIZER. CRACK IS APPROX 1' LONG JUST INBD OF STAB STA 138.7 AND APPROXIMATELY 9.5' FWD OF REAR SPAR. ACFT GROUNDED. REPAIRED RT HORIZONTAL STABILIZER LOWER SKIN AT SS 138.7 IAW SRM 55-10-01-2R-11, DOUBLER IS PAINTED ON JOB CARD G442552. THIS IS A CLASS "B: REPAIR AND HAS INSPECTION THRESHOLD OF 56,000 FLIGHT CYCLES.
